Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Bumps on side of tongue. On Nystatin. Fungal infection?

I'm using NYSTATIN because I had white patches on my gums. Now the patches are gone but bumps on the side of my tongue are still there. I also use orabrush to clean the white stuff on my tongue it helps but I can't reach the back part because I start gagging. Are the bumps still fungal or is it something different? I've been using nystatin for a week now, how long will it take to get rid of the bumps?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dentist 's  Response
Hello and welcome,
A direct clinical as well as biopsy reports are mandatory to give you a final diagnosis.
Have you been to dentist prior to using Nystatin ?
IF NOT,please do visit a dentist.Do not take medicines without medical supervision.
Include plenty of fluids and water as well as nutritional food into your diet.
Vitamin becosules,c,iron and folic acid supplements has to be administered.
Maintain oral hygiene well.
Discontinue chewing tobacco or pan if you practice any.
Hope this helps.
Answered: Wed, 15 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor